Skip to content

Formula Suggestions

We are migrating to suggestions.medcalx.ch, please head over there!

4976 results found

  1. sarnat score

    HIE-Score for Newborns

    6 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  2. 9 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  3. CEAP

    clasificación de clínica etiología anatomía y patología de varices

    10 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  4. Hennes Score

    Diagnosis of autoimmune hepatitis

    11 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  5. Criterio fine neumonía (FINE scale)

    Escala de riesgo en neumonías adquiridas en la comunidad.

    32 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  6. 27 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  7. Predeliric Score

    Formula for PRE-DELIRIC model
    ˇ Risk of delirium = 1/(1+exp?(?6.31
    ˇ + 0.04 × age
    ˇ + 0.06 × APACHE-II score
    ˇ + 0 for non-coma or 0.55 for drug induced coma or 2.70 for miscellaneous coma or 2.84 for combination coma
    ˇ + 0 for surgical patients or 0.31 for medical patients or 1.13 for trauma patients or 1.38 for neurology/neurosurgical patients
    ˇ + 1.05 for infection
    ˇ + 0.29 for metabolic acidosis
    ˇ + 0 for no morphine use or 0.41 for 0.01-7.1 mg/24 h morphine use or 0.13 for 7.2-18.6 mg/24 h morphine use or 0.51 for…

    15 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  8. Mogensen

    Criterios de nefropatia diabética

    5 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  9. 14 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  10. FFS (Five Factor Score)

    Formule utilisée pour proposer la thérapeutique la plus appropriée et éviter notamment le sur-traitement au cours de la PAN, de la MPA, de la granulomatose de Wegener et du SCS.

    Il tient compte des manifestations associées à une surmortalité à savoir l’existence d’un âge supérieur à 65 ans, d'une cardiomyopathie spécifique, de manifestations gastro-intestinales, d’une insuffisance rénale définie par une créatininémie stabilisée supérieure à 150 μmol/l ainsi que de l’absence de manifestations ORL pour la granulomatose de Wegener et le syndrome de Churg-Strauss.

    En l’absence de ces facteurs pronostiques défavorables, le FFS est nul et la mortalité est de 9…

    8 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  11. 0 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    0 comments  ·  New Formulas  ·  Admin →
  12. 1 vote
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  13. Revised Cardiac Risk Index

    From Circulation 1999; 100: 1043-1049. Risk of major cardiac event in operative and peri operative period. Key for surgical pre-op in high risk patients.

    52 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  14. Mini Nutritional Assessment (MNA)

    Mini Nutritionnal Assessement MNA
    cf La Revue de Gériatrie, Tome 34, N° 7 Septembre 2009

    24 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  15. 9 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  16. NRS (Nutritional Risk Screening)

    Mit Hilfe des Nutritional Risk Screening kann das Risiko einer Mangelernährung schnell und einfach erfasst werden und entsprechende ernährungstherapeutische Schritte ein- geleitet werden.

    J Am Diet Assoc. 1988 Dec;88(12):1553-6.
    http://www.ncbi.nlm.nih.gov/pubmed/3192876

    58 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  17. Egy-Score for noninvasive assessmentvof hepatic fibrosis

    Non-invasive methods for assessment of hepatic fibrosis are increasingly needed. We aimed at developing a new panel of surrogate biomarkers for prediction of hepatic fibrosis stage by combining CA19-9, age, alpha-2- macroglobulin, total bilirubin, platelet count & albumin in a new score “Egy-Score” using a regression equation. Egy-Score could differentiate no or early fibrosis (stage F0-F2 METAVIR) from severe fibrosis or cirrhosis (stage F3 - F4 METAVIR) with 83.7% accuracy.

    Egy-Score equation:

    Egy-Score = 3.52 + 0.0063 x CA19-9 (U/ml) + 0.0203 x age (year) + 0.4485 x alpha-2-macroglobulin (g/l)+ 0.0303 x bilirubin (umol/l) – 0.0048 x platelet (K/uL) –…

    4 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  18. GAD-7 Anxiety score

    A seven point score for anxiety based on questions giving scores from 0-3 with a total of 21. Commonly used in primary care in the UK

    32 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
    1 comment  ·  New Formulas  ·  Admin →
  19. 16 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)
  20. 6 votes
    Vote

    We're glad you're here

    Please sign in to leave feedback

    Signed in as (Sign out)
    You have left! (?) (thinking…)

Formula Suggestions

Categories